# SDR GLBA96139

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MQT - GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AIR/GROUND SENSORS AND WIRING.  COULD NOT DUPLICATE DISCREPANCY.  (M)
